# SDR UIEA2018082201774

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,611 hours, 18,401 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG "WXR SYS" RIGHT SIDE "FO" WEATHER FAIL AMBER DISPLAY. IAW FIM 34-43 FT 801, PERFORMED MAINT MSG ERASE PROCEDURE. IAW AMM 31-41-00-912-009 WXR SYS STATUS MSG CLEARED. PERFORMED WX SYS BITE PROCEDURE IAW FIM 34-43 FT 805. NO FAULTS NOTED.
